# SDR 05FDEA00917

- Difficulty date: April 6, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 28,915 hours, 16,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIFT TRUCK POSITIONING STRUCK A/C ON LT SIDE AND CAUSED HORIZONTAL SCRATCH/HOLES APPROXIMATELY 14 INCHES IN LENGTH AT BS 300 TO 314 AND 18 INCHES BELOW WL 208 CHORD (FLOORBEAM).  REPAIRED NOTED DAMAGE PER BOEING 727 SRM 53-30-3.  THIS REPAIR WAS DEEMED A CAT-B IN REF TO SRM 53-30-3 PAGE 6.  THE SKIN THICKNESS DID NOT MEET THIS CRITERIA AND THEREFORE CAUSED THE REPAIR TO BE A CATAGORY B REPAIR, FEDEX SRM 53-30-3.
